I ran out of tramadol and I am having a bad time.
You are experiencing withdrawals as kaismama pointed out.
You can expect to feel the following:
strong cravings for tramadol
muscle and bone pain
palpitations and agitation
Talk to your Dr. asap, if your symptoms become more intense Call 911 or have someone take you to the ER immediately.
Get well soon.
Hi are you planning to get more Tramadol when possible? When i stopped, i weaned most of the way, and then after my final day on them, i was very lethargic, blurred vision, hypothermia, insomnia, anxiety, increased appetite, emotional, and some stomach cramps. How long have you been off them? it took me 2 weeks to get over all of the symptoms, but if you start them again it will be a different story.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 5 answers
Posted 20 Feb 2010 • 1 answer
I've been on tramadol 50mg now for about 7 years. I've had 2 seizure's so far from tramadol and I'm?
Posted 21 Apr 2010 • 7 answers
Posted 19 Jun 2011 • 2 answers
Posted 25 Feb 2014 • 1 answer